Back to Ask the Diabetes Team Ask the Diabetes Team

From Nashville, Tennessee, USA:

The person in question states she takes glyburide and glimepiride but had not taken her medication for about three to four days. As a result, she was incoherent and appeared to be under the influence of alcohol or drugs which has caused a problem on her job. Are her claims true?


I do not understand the exact nature of the question. Glyburide [a pill for Type 2 diabetes] and Amaryl [glimepiride] both lower blood sugar levels. Blood sugars, if they go low enough, can cause incoherence and confusion. The exact relationship between taking the medications and her symptoms needs to be worked out more completely.


Original posting 19 Aug 2003
Posted to Behavior


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:48
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.